# SDR SIMA200520603

- Difficulty date: July 20, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fr 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OMEGA BEAM AT FR 20 WAS FOUND CORRODED.  PERFORMED A CUT OUT TO REMOVE THE CORROSION.  FABRICATED A DOUBLER, FILLER, PLATE, AND 2 SHIMS.  REPAIR DONE IAW SRM. (K)
